# SDR SWAA2015052039881

- Difficulty date: April 8, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER FRONT SPAR SHEAR FITTING CRACKED AT FASTENER HOLE, RBL 40.5.  R & R FITTING IAW ACO.
